# SDR C2XA06IA138

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 11,332 hours, 9,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE OVERHEAD EMERGENCY EXIT LIGHT FORWARD OF THE FIRST DOUBLE ROW SEAT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
